IT issues related to health care.

Review the article below paying specific attention to case study on page 13. Identify two types of IT- related incidents. Describe the situation in the case study. What type of IT incident is seen in this case study? What were the potential consequences to the patient in the case study? How can nursing leaders establish a culture of safety related to health IT? Introduction required, body and conclusion. 2 references/ APA format in references No direct quotes only paraphrasing PLEASE GOOGLE “HOW TO IDENTIFY and ADDRESS UNSAFE CONDITIONS ASSOCIATED WITH HEALTH IT” which is where this case study below comes from. November 15, 2013 Thank you! All of the above instructions need to be in the paper. Please answer all of the questions in detail. Case Study: Health IT Event Report Leads to Safety Improvements” to learn how one organization used information reported about a serious health IT-related event to improve the electronic information display for drugs being administered to patients. The case study describes a health IT incident that occurred after the system was fully deployed to patient care units. Equally important to monitoring the health IT system’s ongoing performance is tracking system performance during their Case Study: Health IT Event Report Leads to Safety Improvements A hospital’s electronic medication administration record (eMAR) shortened the display for morphine orders by cutting off the information indicating whether the drug is delivered as an extended -release formulation for long-term control of pain or as an immediate-release formulation for breakthrough pain. The organization had made the transition to eMAR from paper MARs, which clearly indicated the drug formulation ordered and administered.A cancer patient’s physician ordered extended-release morphine to be given to the patient every 12 hours to control cancer pain. The patient could also receive a smaller dose of the immediate-release formulation as needed for breakthrough pain. In the eMAR, each order was displayed as “morphine”; the dosing information about the regularly scheduled and as-needed doses was cut off in the display. When one patient complained of pain, the patient was mistakenly given both formulations of the drug at the same time, causing the patient to suffer a respiratory arrest. An overdose of morphine, which is a high-alert medication, can cause serious patient h arm. T he patient was successfully intubated and resuscitated. The event was reported to the organization’s event reporting program. After reviewing the event, the organization worked with its health IT developer to ensure that the eMAR display for “morphine” included information about the drug formulation. Additionally, the organization identified other same-drug-name displays that cut off information about the drug dose in the eMAR and requested that the developer correct the display to show the dosing information.